# SDR UIEA2020080401693

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 56,454 hours, 13,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Not Reported
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1480, LONGERON EXTENSION FITTING REPAIR PER EO 4453A818 PART 8. COMPLETED THE LONGERON EXTENSION FITTING REPAIR IAW EO 4453A818 PART 8.
